gynecologist-icon
Periods after stopping contraceptives
I was suggested to take femilon on 7th day of my period,can I get period after stopping tablet ? My doctor suggested femilon for only one month,so are there any chances of not getting period this month as I started pill on 7th day of my last period? I'm worried bcoz it's my 5th day after stopping pills & I didn't got periods back &I'm sexually inactive from my last period.
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You can wait for another 2-3 days n then get yourself check .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.